MAUDE Adverse Event Report: COOK INC FANELLI LAPAROSCOPIC ENDOBILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK INC FANELLI LAPAROSCOPIC ENDOBILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Bent (1059); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation: a review of the complaint history, device history record, documentation, specifications and quality control was conducted during the investigation.The complaint device was not returned; therefore no physical examination could be performed.However, a document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided and the results of our investigation, it is feasible that shipping, handling, and/or storage may have contributed to the failure mode.However, without the benefit of visual, dimensional, and/or functional testing of the product, the root cause could not be conclusively determined.Per the risk assessment, no further action is warranted.Monitoring will continue to be performed for similar complaints.
 
Event or Problem Description
It was reported that a fanelli laparoscopic endobiliary stent set was opened and taken off the delivery system.The device was bent and it fractured on the table prior to delivery.The event occurred prior to patient contact.

Brand Name
FANELLI LAPAROSCOPIC ENDOBILIARY STENT SET
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6734662
Report Number1820334-2017-02111
Device Sequence Number881793
Product Code FGE
UDI-Device Identifier00827002136991
UDI-Public(01)00827002136991(17)170401(10)4939992
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K010601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-FBSS-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1